Table of Contents


Augustine Musukwa
Counting extended irreducible binary Goppa codes of degree 2p and length 2^n+1
J. Math. Comput. Sci., 8 (2018), 1-17
PDF

Jin-Wei Zhao, Yun-Jing Zhou, Pan-Ru Zhao, Yuan-Hong Tao
Symmetric bidirectional quantum teleportation via five-qubit cluster state
J. Math. Comput. Sci., 8 (2018), 18-27
PDF

A. F. Sayed
Some separation axioms in fuzzy soft bitopological spaces
J. Math. Comput. Sci., 8 (2018), 28-45
PDF

Young-Oh Yang, Hong Joon Choi
Common fixed point for two mapping in N-cone metric spaces
J. Math. Comput. Sci., 8 (2018), 46-61
PDF

R. Pathrakumar, M. Rajasekar
Fuzzy linear conjunctive grammar
J. Math. Comput. Sci., 8 (2018), 62-77
PDF

Y.S. Awari, E.J.D. Garba, M.G. Kumleng
Block hybrid top order methods (BhTOMs)
J. Math. Comput. Sci., 8 (2018), 78-97
PDF

Obayomi Abraham Adesoji
Development of a discrete simulation model for Tsunami tidal wave
J. Math. Comput. Sci., 8 (2018), 98-113
PDF

Uttam Ghosh, Santanu Raut, Susmita Sarkar, Shantanu Das
Solution of space time fractional generalized KdV equation, KdV burger equation and Bona-Mahoney-Burgers equation with dual power-law nonlinearity using complex fractional transformation
J. Math. Comput. Sci., 8 (2018), 114-129
PDF

N.M.G. Al-Saidi, M.A. Magamiss, S.F. Ibraheem, A. Kh. Faraj
A new algorithm for signed binary representation and application in mobile phones
J. Math. Comput. Sci., 8 (2018), 130-152
PDF

Sankhanil Dey, Ranjan Ghosh
Search for irreducible polynomials over Galois Field GF(pq)
J. Math. Comput. Sci., 8 (2018), 153-180
PDF



 

Copyright ©2022 JMCS